By Topic

Sensitivity of the solutions to differential matrix Riccati equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Konstantinov, M.M. ; Dept. of Math., High Sch. of Archit. & Civil Eng., Sofia, Bulgaria ; Pelova, G.B.

A nonlocal sensitivity analysis of differential matrix Riccati equations arising in the design of linear optimal systems with quadratic cost and optimal filters is presented. A perturbation bound for the state of the closed-loop system is also given. The approach proposed for studying the sensitivity of the solution to perturbations in the data may be easily extended to more general differential matrix quadratic equations

Published in:

Automatic Control, IEEE Transactions on  (Volume:36 ,  Issue: 2 )